TITLE

Phenformin-Induced Lactic Acidosis in an Older Diabetic Patient

AUTHOR(S)
Fimognari, Filippo Luca; Pastorelli, Ruggero; Incalzi, Raffaele Antonelli
PUB. DATE
April 2006
SOURCE
Diabetes Care;Apr2006, Vol. 29 Issue 4, p950
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
Presents a letter to the editor referring to a case of phenformin-induced lactic acidosis in an older diabetic patient.
ACCESSION #
20443280

 

Related Articles

  • Is bicarbonate solution tolerated better than Shohl�s solution in neonatal renal tubular acidosis? Uras, Nurdan; Karadag, Ahmet; Karabel, Musemma; Tatli, M. Mansur // Pediatric Nephrology;Jan2007, Vol. 22 Issue 1, p152 

    A letter to the editor on the treatment of neonatal renal tubular acidosis is presented.

  • Severe Hyperosmolar Metabolic Acidosis Due to a Large Dose of Intravenous Lorazepam. Tayar, Jean; Jabbour, George; Saggi, Subodh J. // New England Journal of Medicine;4/18/2002, Vol. 346 Issue 16, p1253 

    A letter to the editor is presented in response to an article on a case of acidosis caused due to a large dose of intravenous lorazepam, in a previous issue.

  • Hyperosmolar Metabolic Acidosis and Intravenous Lorazepam. Mullins, Michael E.; Barnes, Brian J. // New England Journal of Medicine;9/12/2002, Vol. 347 Issue 11, p857 

    A letter to the editor is presented in response to the article "Severe Hyperosmolar Metabolic Acidosis Due to a Large Dose of Intravenous Lorazepam" in the April 8, 2002 issue.

  • Hyperosmolar Metabolic Acidosis and Intravenous Lorazepam. Tayar, Jean; Saggi, Subodh J. // New England Journal of Medicine;9/12/2002, Vol. 347 Issue 11, p857 

    A response by Jean Tayar and Subodh J. Saggi to a letter to the editor about their article "Severe Hyperosmolar Metabolic Acidosis Due to a Large Dose of Intravenous Lorazepam" in the April 8, 2002 issue is presented.

  • Case 36-2005: A Woman with Seizure, Disturbed Gait, and Altered Mental Status. Geberhiwot, Tarekegn; Chakrapani, Anupam; Hendriksz, Chris // New England Journal of Medicine;3/9/2006, Vol. 354 Issue 10, p1096 

    A letter to the editor is presented in response to a case study discussing the clinical syndromes of mitochondrial encephalomyopathy, lactic acidosis, and stroke-like episodes in a woman by researcher Bradford C. Dickerson and colleagues in the November 24, 2005 issue.

  • Linezolid-Induced Lactic Acidosis. Apodaca, Aaron A.; Rakita, Robert M. // New England Journal of Medicine;1/2/2003, Vol. 348 Issue 1, p86 

    A letter to the editor discussing a case study in which severe lactic acidosis developed as an adverse effect of linezolid treatment is presented.

  • DKA and thrombosis. Burzynski, Jeff // CMAJ: Canadian Medical Association Journal;7/19/2005, Vol. 173 Issue 2, p132 

    Presents a letter to the editor about diabetic ketoacidosis and thromboembolic stroke.

  • DKA and thrombosis. Ho, Josephine; Pacaud, Danièle; Mah, Jean // CMAJ: Canadian Medical Association Journal;7/19/2005, Vol. 173 Issue 2, p132 

    Presents a letter to the editor about diabetic ketoacidosis and thromboembolic stroke.

  • Acute lactic acidosis with Wernicke's encephalopathy due to acute thiamine deficiency. Chadda, K.; Raynard, B.; Antoun, S.; Thyrault, M.; Nitenberg, G. // Intensive Care Medicine;Oct2002, Vol. 28 Issue 10, p1499 

    Presents a letter to the editor referencing articles and topics on acute lactic acidosis discussed on the previous issues.

  • Hyperchloraemic acidosis during recovery from hyperglycaemic diabetic emergencies. Hooper, James // Journal of the Royal Society of Medicine;Oct1996, Vol. 89 Issue 10, p600 

    A letter to the editor is presented in response to an article in the August 1996 issue about hyperchloremic acidosis during recovery from hyperglycemic diabetic emergencies.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics